# SDR 2005FA0001642

- Difficulty date: December 8, 2005
- Submitted: December 8, 2005
- Operation: General aviation
- Make and model: Beech A23
- Engine: Lyc IO320A2B
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MZ4218
- Part serial: 10H000425
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, S
- Precautionary procedure: K

## Discrepancy

STARTER BENDIX FAILED, DAMAGED STARTER SHAFT, DAMAGED TEETH ON RING GEAR SUPPORT.
